MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-17-135
Medical Device Problem Codes Migration or Expulsion of Device (1395); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Physician employed the use of a visi pro stent with a 6fr sheath and.035 guidewire for treatment of a 13mm moderately calcified, moderately tortuous plaque lesion in proximal location in the left common iliac artery of diameter 6mm which exhibited >60% stenosis.The device was prepped as per ifu with no issues identified.The lesion was not pre-dilated.The device passed through a previously deployed stent.When advancing the device, the physician encountered resistance.It was reported that during delivery of the stent, it came off in the sheath (from the left contralateral) while attempting to stent the right common iliac.The sheath was pulled back and the balloon was able to retrieve the stent but it had migrated out of the sheath.The stent was deployed in the left common iliac and on deployment, vessel dissection occurred.An everflex 6x60 stent was deployed to cover the dissection.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6665575
Report Number2183870-2017-00273
Device Sequence Number1882689
Product Code FGE
UDI-Device Identifier00821684036471
UDI-Public00821684036471
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue NumberPXB35-08-17-135
Device Lot NumberA318248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer05/25/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;